On fractional powers of weakly positive operators
Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1296-1299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_6_a9,
author = {P. E. Sobolevskii},
title = {On fractional powers of weakly positive operators},
journal = {Doklady Akademii Nauk},
pages = {1296--1299},
year = {1966},
volume = {166},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a9/}
}
P. E. Sobolevskii. On fractional powers of weakly positive operators. Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1296-1299. http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a9/